# SDR 2011FA0000426

- Difficulty date: June 28, 2011
- Submitted: June 28, 2011
- Operation: General aviation
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- Aircraft time: 22,009 hours
- Engine: Cont IO520*
- Engine time: 1,061 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Failed
- Location: Strobe
- Part time: 2,300 hours, 9,200 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STROBES LIGHT’S INOP. ON TROUBLESHOOTING TECHNICIAN FOUND CIRCUIT BREAKER / SWITCH TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 2300 FLIGHT HOURS PRIOR, ESTIMATED CYCLES 9200.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
